# SDR P5CA9600977

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Part number: A4321710002
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN'S AIR SPEED INDICATOR FROZE AT 70 KNOTS INDICATED AIR SPEED DURING TAKEOFF ABORTED TAKEOFF AT APPROXIMATELY 90 TO 100 KNOTS INDICATED AIR SPEED.  REMOVED AND REPLACED CAPTAIN'S AIR SPEED INDICATOR PER MAINTENANCE MANUAL 34-13-05.  OPERATIONAL CHECK OK, NO LEAKS.  FOUND PER MAINTENANCE MANUAL 34-11-00.
